Steepest descent algorithms in a space of measures

Molchanov, Ilya; Zuyev, Sergei (2002). Steepest descent algorithms in a space of measures. Statistics and computing, 12(2), pp. 115-123. Springer 10.1023/A:1014878317736

[img] Text
art%3A10.1023%2FA%3A1014878317736.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (282kB) | Request a copy

The paper describes descent type algorithms suitable for solving optimisation problems for functionals that depend on measures. We mention several examples of such problems that appear in optimal design, cluster analysis and optimisation of spatial distribution of coverage processes.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

Subjects:

500 Science > 510 Mathematics

ISSN:

0960-3174

Publisher:

Springer

Language:

English

Submitter:

Ilya Molchanov

Date Deposited:

08 Aug 2016 15:39

Last Modified:

08 Aug 2016 15:39

Publisher DOI:

10.1023/A:1014878317736

BORIS DOI:

10.7892/boris.85359

URI:

https://boris.unibe.ch/id/eprint/85359

Actions (login required)

Edit item Edit item
Provide Feedback